Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 209, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at Jul 10, 2011, 7:03 PM CDT for McPherson County, Nebraska. It was in force for 42 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 10, 2011, 7:03 PM CDT (00:03 UTC)
- Expired
- Jul 10, 2011, 7:45 PM CDT
- In force
- 42 min
- Issued by
- NWS North Platte, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 50.0 mph
County McPherson County, NE
The radar
The North Platte radar (KLNX), 53 km from the middle of the area, began a volume at 00:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 10, 7:26 PM CDT | HAIL 1 | 9 N Tryon, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 23 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 0.1 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2656 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 1844 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 7.0
The text
As transmitted, in the capitals the NWS used until 2016.
516 WUUS53 KLBF 110003 SVRLBF NEC117-110045- /O.NEW.KLBF.SV.W.0209.110711T0003Z-110711T0045Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 703 PM CDT SUN JUL 10 2011 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... MCPHERSON COUNTY IN WEST CENTRAL NEBRASKA... * UNTIL 745 PM CDT * AT 701 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED 8 MILES NORTHWEST OF TRYON...AND MOVING EAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... TRYON...RINGGOLD...HIGHWAY 92 MILE MARKER 200...HIGHWAY 97 MILE MARKER 40 AND HIGHWAY 97 MILE MARKER 20. PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS. && LAT...LON 4173 10072 4140 10073 4140 10140 4173 10138 TIME...MOT...LOC 0003Z 265DEG 20KT 4162 10106 WIND...HAIL <50MPH 1.00IN $$ SPRINGER
1 follow-up statement
467 WWUS53 KLBF 110044 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 744 PM CDT SUN JUL 10 2011 NEC117-110052- /O.EXP.KLBF.SV.W.0209.000000T0000Z-110711T0045Z/ MCPHERSON NE- 744 PM CDT SUN JUL 10 2011 ...THE SEVERE THUNDERSTORM WARNING FOR MCPHERSON COUNTY WILL EXPIRE AT 745 PM CDT/645 PM MDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS. HOWEVER...CONDITIONS ARE STILL UNSTABLE AND LARGE HAIL AND DAMAGING WOULD COULD STILL DEVELOP. ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 3 AM CDT. LAT...LON 4173 10072 4140 10073 4140 10140 4173 10138 TIME...MOT...LOC 0042Z 265DEG 20KT 4164 10077 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 3:00 PM CDT, 4 hours 3 minutes earlier.
Area forecast discussion, Jul 10, 3:00 PM CDT, 4 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 300 PM CDT SUN JUL 10 2011 .DISCUSSION...HOT AND HUMID WEATHER CONTINUES. THE UPPER LEVEL PATTERN SHOWS A RIDGE OF WARM ARE ACROSS THE CENTRAL US. OVER THE NEXT FEW DAYS THIS AXIS SHOULD MOVE EAST AND ALLOW SOUTHWEST FLOW ALOFT AND ALLOW ANY THUNDERSTORMS WHICH DO OCCUR TO BECOME EFFICIENT HEAVY RAIN PRODUCERS. THESE BOTH WILL HELP TO BRING A BREAK TO THE WARM TEMPERATURES TUESDAY AND WEDNESDAY. BY THE END OF THE WEEK HOWEVER THE AXIS OF WARM AIR WILL MOVE BACK OVER THE STATE AND BRING PERHAPS SOME OF THE WARMEST TEMPERATURES OF THE SUMMER. .TONIGHT AND MONDAY...FORECAST CONCERNS THROUGH THIS PERIOD ARE FOCUSED ON PRECIPITATION CHANCES AS WELL AS TEMPERATURES ON MONDAY. EXPECTING CONVECTION TO DEVELOP OVER NORTHERN COLORADO THIS AFTERNOON AND PUSH EASTWARD ACROSS THE SOUTHERN PARTS OF THE FORECAST AREA TONIGHT. THERE WILL BE PLENTY OF INSTABILITY TO WORK WITH AND WITH THE PASSING OF A WEAK SHORTWAVE TROUGH ALOFT...BELIEVE THERE WILL BE ENOUGH FORCING TO KEEP THUNDERSTORMS GOING THROUGH AS THEY MOVE THROUGH. BESIDES THE ACTIVITY EXPECTED TO MOVE ACROSS SOUTHERN NEBRASKA...MAY GET SOME FURTHER DEVELOPMENT ON THE NORTH BUT WITH LESSER CONFIDENCE ON THIS HAVE TRENDED PRECIPITATION CHANCES SOUTHWARD FOR TONIGHT. IN TERMS OF SEVERE CHANCES...MU CAPES AT 03Z ARE INDICATED TO BE 2K TO 4K J/KG AND DEEP LAYER SHEAR AT AROUND 30 TO 35KTS THIS AFTERNOON LOOKS TO INCREASE TO AROUND 45KTS THIS EVENING ACCORDING TO THE LATEST RUC. IN DAYS PAST...35 TO 40KT SHEAR HAS NOT BEEN ENOUGH TO GET ENOUGH TILT IN STORMS TO SUPPORT HAIL THREATS SO AS SHEAR LOOKS TO BE STRONGER HAVE A BIT HIGHER CONFIDENCE THAT LARGE HAIL WOULD BE A POSSIBILITY IF STORMS DO MOVE ACROSS THE AREA. MAY ALSO HAVE A WIND THREAT AS STORMS ORGANIZE INTO A LINE MOVING ACROSS SOUTHERN NEBRASKA. A SHORTWAVE TROUGH WILL MIGRATE ACROSS THE AREA FROM EASTERN COLORADO INTO NORTHEAST NEBRASKA ON MONDAY. THE WARM FRONT TO THE SOUTH WILL LIFT NORTH THROUGH THE DAY WITH THUNDERSTORMS DEVELOPING ALONG AND NORTH OF THE FRONT. AGAIN...LOOKS LIKE MORE OF AN AFTERNOON THREAT DUE TO DAYTIME HEATING/INCREASED INSTABILITY...AND TIMING OF SHORTWAVE. HOWEVER MAY GET CLOUDS MOVING IN AHEAD OF THE WAVE SO WHERE THE CLOUDS AND PRECIPITATION SET UP MAY HAVE AN IMPACT ON HIGH TEMPERATURES...AND HAVE LOWERED HIGHS A FEW DEGREES. THE WARM FRONT LOOKS TO STAY JUST TO THE SOUTH OF THE FORECAST AREA THROUGH THE DAY...BUT THIS WILL HAVE TO BE WATCHED AS EVEN A SLIGHT SHIFT NORTHWARD COULD CAUSE A BIG DIFFERENCE IN TEMPERATURES AS LOCATIONS TO THE SOUTH OF THIS FRONT THE PAST FEW DAYS HAVE SEEN HIGHS AROUND AND EXCEEDING 100F. SO IF THE WARM FRONT DOES PUSH FURTHER NORTH HIGHS WILL BE TOO COOL. SEVERE STORMS ARE AGAIN A POSSIBILITY...BUT RATHER THAN ACROSS SOUTHERN NEBRASKA...THE THREAT WILL SHIFT INTO NORTHERN NEBRASKA. WITH MOIST EASTERLY FLOW NORTH OF THE FRONT WILL SEE MU CAPES OF 2K TO 4K J/KG AND MODELS ARE INDICATING SHEAR OF OF 40 TO 45KTS INTO EARLY EVENING MAINLY IN LOCATIONS NORTH OF HIGHWAY 2 TO SUPPORT SUPERCELL DEVELOPMENT. ALTHOUGH MAIN THREATS WILL BE HAIL AND WINDS...HODOGRAPHS INDICATING A TORNADO CANNOT BE RULED OUT. HEAVY RAIN IS ALSO A THREAT FOR TONIGHT AND MONDAY...SEE HYDROLOGY SECTION BELOW FOR DETAILS. TUESDAY AND WEDNESDAY...CLOUDS AND STORMS WILL DOMINATE BOTH DAYS WITH COOLER TEMPERATURES AND ONGOING PRECIPITATION. A SURFACE LOW WILL HELP TO FOCUS ADDITIONAL CONVECTION ALONG AND NORTH OF A SURFACE WARM FRONT ACROSS KANSAS. DO NOT EXPECT SEVERE WEATHER SO MUCH AS HEAVY RAIN HOWEVER. PRECIPITABLE WATER 0Z TUESDAY WILL RANGE FROM 1.5 TO 2.0 INCHES ACCORDING TO THE GFS AND CONTINUE IN THAT RANGE FOR MUCH OF THE AREA THROUGH 0Z THURSDAY. SHOWERS AND THUNDERSTORMS WILL NOT BE CONTINUOUS...RATHER THERE WILL BE A BREAK BETWEEN THUNDERSTORM COMPLEXES WITH THE LONGEST PAUSE EXPECTED DURING THE DAY TUESDAY. THIS CONCLUSION IS SHOWN IN EACH MODEL HOWEVER EUROPEAN AND GEM SHOW THE PRECIPITATION TO BE SHIFTED ACROSS NORTHERN PORTIONS OF THE AREA. BY THURSDAY...THE UPPER LEVEL RIDGE AXIS WILL RETURN WEST AND AMPLIFY UP THROUGH THE STATE. HEAT AND HUMIDITY WILL RETURN TEMPERATURES INTO THE MID AND PERHAPS UPPER 90S. THIS STRONG WARMING WILL ALSO LIMIT THUNDERSTORM CHANCES AS WE BEGIN TO SEE WARM AIR ALOFT AND A CAP OF WARMER TEMPERATURES ALOFT. LOOKING TO FRIDAY AND INTO THE WEEKEND WE WILL CONTINUE ABOVE NORMAL TEMPERATURES AND PERHAPS BE CAPPED BUT FOR NOW WILL CONTINUE A FEW CHANCES OF THUNDERSTORMS. A SURFACE LOW WILL BE WELL NORTH OF THE AREA WITH A DRYLINE ACROSS THE EASTERN PANHANDLE AND A POSSIBLE SOURCE OF THUNDERSTORMS. && .AVIATION... FORECAST CONCERNS FOR THE AVIATION COMMUNITY THROUGH MONDAY AFTERNOON LIE WITH THUNDERSTORM CHANCES AS VARIABLE LIGHT WINDS ARE EXPECTED THROUGH THE PERIOD WITH LITTLE OR NO CEILING OR VISIBILITY RESTRICTIONS. DID PUT 5SM IN FOG AT KLBF AROUND THE 11Z TIME THINKING BOUNDARY LAYER MOISTURE WILL BE HIGH AFTER OVERNIGHT RAINFALL AND LIGHT WINDS TO KEEP THE AIR FROM BEING STIRRED MUCH. NOT TERRIBLY CONFIDENT ON THIS THOUGH. THUNDERSTORM CHANCES WILL BE HIGHEST AT THE KLBF TERMINAL THIS EVENING AS IT IS EXPECTED FOR ACTIVITY FROM COLORADO TO SHIFT EAST ACROSS THE AREA. THEN ON MONDAY A WARM FRONT ACROSS KANSAS WILL LIFT NORTH AND WILL SERVE AS A FOCUS POINT FOR DEVELOPMENT OF THUNDERSTORMS. THE MOST LIKELY AREA FOR STORMS ON MONDAY WILL BE ACROSS NORTHERN NEBRASKA...AFFECTING THE KVTN TERMINAL BUT SHOULD BE AFTER 18Z. && .HYDROLOGY... VERY MOIST AND ANOMALOUS AIR CONTINUES TO SIT ACROSS THE AREA. PRECIPITABLE WATER VALUE WAS 1.32 INCHES AT LBF AT 12Z THIS MORNING...WHICH IS 139 PERCENT OF NORMAL. THESE VALUES ARE LIKELY TO INCREASE AS MOISTURE POOLS ON THE NORTH SIDE OF THE WARM FRONT LIFTING INTO NEBRASKA ON MONDAY. BY MONDAY NIGHT...THE GFS IS SIGNALING UPWARDS OF 2.00 INCHES WHICH WELL EXCEEDS THE 2 STANDARD DEVIATIONS ABOVE NORMAL AND COULD BE AN INDICATOR OF RECORD RAINFALLS. IN ADDITION...WARM CLOUD DEPTHS TONIGHT OVER SOUTHERN NEBRASKA APPROACH 4000 M...THEN ON MONDAY NIGHT AND TUESDAY REACH THOSE DEPTHS AGAIN ACROSS THE ENTIRE AREA INDICATING STORMS CAN BE VERY EFFICIENT RAINFALL PRODUCERS. THESE FACTORS...ALONG WITH STORM MOTIONS THAT AREA/T TOO RAPID INDICATE HEAVY RAINS WITH FLASH FLOODING WILL ALSO BE A THREAT OVER THE NEXT SEVERAL DAYS. SOMETHING TO CONSIDER IS THAT THE NORTHERN PARTS OF THE FORECAST AREA HAVE NOT SEEN A GREAT DEAL OF RAIN IN THE LAST WEEK SO CAN TAKE MORE RAINFALL AND AS THE THREAT SHIFTS INTO THESE AREAS ON MONDAY AND WITH SOME UNCERTAINTY STILL ON WHERE THE HEAVIEST RAINS WILL FALL DON/T SEE A NEED FOR A FLASH FLOOD WATCH IN ANY LOCATION AT THIS TIME. && .LBF WATCHES/WARNINGS/ADVISORIES...NONE. && DISCUSSION...HIRSCH AVIATION/SHORT TERM...BROOKS
Hazardous weather outlook, Jul 10, 3:49 PM CDT, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 349 PM CDT SUN JUL 10 2011 NEZ004>010-022>029-035>038-056>059-069>071-094-112100- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 349 PM CDT SUN JUL 10 2011 /249 PM MDT SUN JUL 10 2011/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. THUNDERSTORMS ARE POSSIBLE ACROSS THE ENTIRE AREA TONIGHT. STORMS COULD BECOME SEVERE MAINLY SOUTH OF A LINE FROM LISCO TO MULLEN TO VALENTINE. QUARTER SIZE HAIL...DAMAGING WINDS AND HEAVY RAINFALL WILL BE THE PRIMARY THREATS WITH LOCALIZED FLASH FLOODING ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THERE IS AGAIN A RISK OF SEVERE THUNDERSTORMS MONDAY AFTERNOON AND MONDAY NIGHT AS A FRONTAL BOUNDARY STALLS OUT ACROSS SOUTHERN NEBRASKA. CURRENT INDICATIONS ARE THAT THE MOST PROBABLE AREA FOR STRONG TO SEVERE STORMS WILL BE NORTH OF INTERSTATE 80 MONDAY AFTERNOON AND MONDAY NIGHT. AGAIN...HEAVY RAINFALL WITH LOCALIZED FLASH FLOODING IS POSSIBLE. THE UNSETTLED WEATHER PATTERN WILL PERSIST THROUGH AT LEAST TUESDAY AND WEDNESDAY. ALTHOUGH SEVERE THUNDERSTORMS CANNOT BE RULED OUT...GENERAL THUNDERSTORM DEVELOPMENT AND LOCALLY HEAVY RAINFALL ARE EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING AND THEN AGAIN MONDAY AFTERNOON AND EVENING. ANY REPORTS OF HEAVY RAINS WOULD BE APPRECIATED. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE BROOKS
In the hours before
Special weather statement, Jul 10, 4:32 PM CDT, 2 hours 31 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 432 PM CDT SUN JUL 10 2011 NEZ023-024-035-036-102230- ARTHUR NE-GRANT NE-HOOKER NE-MCPHERSON NE- 332 PM MDT SUN JUL 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ARTHUR...NORTHWESTERN MCPHERSON...WESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 430 PM MDT/530 PM CDT/... AT 331 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR SAND PUDDIN LAKE...OR 8 MILES NORTH OF ARTHUR...MOVING NORTHEAST AT 25 MPH. HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... SAND PUDDIN LAKE... THREE MILE LAKE... GREEN LAKE... SPRING VALLEY LAKE... SCHNICK LAKE... PRATT LAKE... SAND BEACH LAKE... EAST CODY LAKE... CARR LAKE... HIGHWAY 61 MILE MARKER 140... HIGHWAY 92 MILE MARKER 180... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
Special weather statement, Jul 10, 5:37 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 537 PM CDT SUN JUL 10 2011 NEZ023-024-035-036-102330- ARTHUR NE-GRANT NE-HOOKER NE-MCPHERSON NE- 437 PM MDT SUN JUL 10 2011 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN ARTHUR... NORTHWESTERN MCPHERSON...SOUTHWESTERN HOOKER AND SOUTHEASTERN GRANT COUNTIES UNTIL 530 PM MDT/630 PM CDT/... AT 434 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR EAST CODY LAKE...OR 21 MILES NORTHEAST OF ARTHUR...MOVING EAST AT 30 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS EXCEEDING 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... EAST CODY LAKE... HIGHWAY 97 MILE MARKER 40... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS... FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. SPRINGER
The office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 10, 7:30 PM CDT | Severe Thunderstorm Warning | LBF | Logan, McPherson | 60 min |
| Jul 10, 8:02 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 58 min |
| Jul 10, 8:33 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 31 min |
| Jul 10, 8:44 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Hayes | 46 min |
| Jul 10, 8:52 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes | 38 min |
| Jul 10, 9:00 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 60 min |
| Jul 10, 9:26 PM CDT | Severe Thunderstorm Warning | LBF | Frontier, Lincoln | 49 min |
| Jul 10, 9:31 PM CDT | Severe Thunderstorm Warning | LBF | Chase, Hayes, Lincoln, Perkins | 44 min |
| Jul 10, 9:58 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 62 min |
| Jul 10, 10:02 PM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 43 min |
| Jul 10, 11:07 PM CDT | Severe Thunderstorm Warning | LBF | Garfield, Wheeler | 38 min |
| Jul 11, 4:19 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 56 min |
| Jul 11, 5:04 PM CDT | Flash Flood Warning | LBF | Sheridan | 6 hr |
| Jul 11, 5:12 PM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 63 min |
| Jul 11, 6:14 PM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 61 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.